Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Fiol Mora, Miquel Àngel

Total activitats: 421
Categoria professional
Catedràtic/a d'universitat
Doctorat
Doctor Engineer on Telecommunications
Titulació universitària
Technical Engineer on Electricity (Industrial Electronics specialty)
Telecommunications Engineer (Communications specialty)
Grup de recerca
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions
Departament
Departament de Matemàtiques
Centre docent
Escola Tècnica Superior d'Enginyeria de Telecomunicació de Barcelona (ETSETB)
Facultat de Matemàtiques i Estadística (FME)
Correu electrònic
miguel.angel.fiolupc.edu
Dades de contacte
Directori de la UPC Obrir en finestra nova
Orcid
0000-0003-1337-4952 Obrir en finestra nova
Completa les teves dades

Producció científica

1 a 50 de 421 resultats
 
  • On quotient digraphs and voltage digraphs

     Dalfo, C.; Fiol, M.; Miller, M.; Ryan, J.
    The australasian journal of combinatorics
    Vol. 69, num. 3, p. 368-374
    Data de publicació: 2017-10
    Article en revista
  • From expanded digraphs to voltage and line digraphs

     Dalfo, C.; Fiol, M.; Miller, M.; Ryan, J.
    The australasian journal of combinatorics
    Vol. 69, num. 3, p. 323-333
    Data de publicació: 2017-10
    Article en revista
  • Distance mean-regular graphs

     Diego, V.; Fiol, M.
    Designs codes and cryptography
    Vol. 84, num. 1, p. 55-71
    DOI: 10.1007/s10623-016-0208-5
    Data de publicació: 2017-07
    Article en revista
  • A note on the order of iterated line digraphs

     Dalfo, C.; Fiol, M.
    Journal of graph theory
    Vol. 85, num. 2, p. 395-399
    DOI: 10.1002/jgt.22068
    Data de publicació: 2017-06
    Article en revista
  • Sequence mixed graphs  Accés obert

     Dalfo, C.; Fiol, M.; López, N.
    Discrete applied mathematics
    Vol. 219, p. 110-116
    DOI: 10.1016/j.dam.2016.10.030
    Data de publicació: 2016-12
    Article en revista
    Accés al text complet
  • Equivalent characterizations of the spectra of graphs and some applications

     Diego, V.; Fàbrega, J.; Fiol, M.
    International Workshop Combinatorial and Computational Aspects of Optimization, Topology and Algebra
    p. 15
    Data de presentació: 2016-12-01
    Presentació treball a congrés
  • An improved Moore bound for mixed graphs

     Dalfo, C.; Fiol, M.; López, N.
    International Workshop on Combinatorial and Computational Aspects of Optimization, Topology and Algebra
    p. 12-13
    Data de presentació: 2016-11-29
    Presentació treball a congrés
  • Some spectral and quasi-spectral characterizations of distance-regular graphs

     Abiad, A.; Van Dam, E.; Fiol, M.
    Journal of combinatorial theory. Series A
    Vol. 143, p. 1-18
    DOI: 10.1016/j.jcta.2016.04.004
    Data de publicació: 2016-10-01
    Article en revista
  • On voltage digraphs and line digraphs

     Dalfo, C.; Fiol, M.; Miller, M.; Ryan, J.
    Distance in graphs 2016. A conference to celebrate the life and work of Mirka Miller
    Data de presentació: 2016-07-20
    Presentació treball a congrés
  • On quotient digraphs and voltage digraphs

     Dalfo, C.; Fiol, M.; Miller, M.; Ryan, J.
    Distance in graphs 2016. A conference to celebrate the life and work of Mirka Miller
    Data de presentació: 2016-07-20
    Presentació treball a congrés
  • On the order of iterated line digraphs

     Dalfo, C.; Fiol, M.
    International Workshop on Optimal Network Topologies
    p. 20
    Data de presentació: 2016-07-14
    Presentació treball a congrés
  • Equivalent characterisations of the spectra of graphs and some applications

     Fiol, M.; Fàbrega, J.; Diego , V.
    International Workshop on Optimal Network Topologies
    p. 15
    Data de presentació: 2016-07-13
    Presentació treball a congrés
  • A geometric approach to dense Cayley digraphs of finite Abelian groups

     Aguilo, F.; Fiol, M.; Perez, S.
    Jornadas de Matemática Discreta y Algorítmica
    p. 277-282
    DOI: 10.1016/j.endm.2016.09.048
    Data de presentació: 2016-07-06
    Presentació treball a congrés
  • Cospectral digraphs from locally line digraphs

     Dalfo, C.; Fiol, M.
    Linear algebra and its applications
    Vol. 500, p. 52-62
    DOI: 10.1016/j.laa.2016.03.014
    Data de publicació: 2016-07-01
    Article en revista
  • The spectral excess theorem for distance-regular graphs having distance-d graph with fewer distinct eigenvalues

     Fiol, M.
    Journal of algebraic combinatorics
    Vol. 43, num. 4, p. 827-836
    DOI: 10.1007/s10801-015-0654-6
    Data de publicació: 2016-06-01
    Article en revista
  • Equivalent characterizations of the spectra of graphs and applications to measures of distance-regularity

     Fiol, M.; Diego, V.; Fàbrega, J.
    Spectra of Graphs and Applications
    p. 23-24
    Data de presentació: 2016-05-19
    Presentació treball a congrés
  • Abelian Cayley digraphs with asymptotically large order for any given degree  Accés obert

     Aguilo, F.; Fiol, M.; Perez, S.
    Electronic journal of combinatorics
    Vol. 23, num. 2, p. 1-11
    Data de publicació: 2016-04-29
    Article en revista
    Accés al text complet
  • On cospectral digraphs from locally line digraphs

     Dalfo, C.; Fiol, M.
    GraphMasters Workshop
    Data de presentació: 2016-01-30
    Presentació treball a congrés
  • On quotient digraphs and voltage digraphs

     Dalfo, C.; Fiol, M.; Miller, M.; Ryan, J.
    Data: 2016
    Document cientificotècnic
  • Quotient-polynomial graphs

     Fiol, M.
    Linear algebra and its applications
    Vol. 488, p. 363-376
    DOI: 10.1016/j.laa.2015.09.053
    Data de publicació: 2016-01-01
    Article en revista
  • Deterministic hierarchical networks

     Barriere, E.; Comellas, F.; Dalfo, C.; Fiol, M.
    Journal of physics A. Mathematical and theoretical
    Vol. 49, num. 22, p. 1-19
    DOI: 10.1088/1751-8113/49/22/225202
    Data de publicació: 2016
    Article en revista
  • A geometric approach to dense Cayley digraphs of finite Abelian groups

     Aguilo, F.; Fiol, M.; Perez, S.
    Electronic notes in discrete mathematics
    Vol. 54, p. 277-282
    DOI: 10.1016/j.endm.2016.09.048
    Data de publicació: 2016
    Article en revista
  • José Gómez Martí: in memoriam 1958-2014  Accés obert

     Fiol, M.
    SCM/Notícies
    Vol. 38, p. 14-16
    Data de publicació: 2015-12
    Article en revista
    Accés al text complet
  • Distance mean-regular graphs

     Diego, V.; Fiol, M.
    Congreso de Jóvenes Investigadores
    p. 1
    Data de presentació: 2015-09-07
    Presentació treball a congrés
  • CONTRIBUCIONS A LA TEORIA DE L'ARESTA-ACOLORIMENT DE GRAFS: SNARKS I MULTIPOLS  Accés obert

     Vilaltella Castanyer, Joan
    Universitat Politècnica de Catalunya
    Tesi doctoral
  • A family of Abelian Cayley digraphs with asymptotically large order

     Perez, S.; Aguilo, F.; Fiol, M.
    Workshop on Algebraic Combinatorics
    Data de presentació: 2015-06-18
    Presentació treball a congrés
  • Distance-regular graphs where the distance-d graph has fewer distinct eigenvalues

     Fiol, M.; Brouwer, A.
    Linear algebra and its applications
    Vol. 480, p. 115-126
    DOI: 10.1016/j.laa.2015.04.020
    Data de publicació: 2015-05-16
    Article en revista
  • Some results on the structure of multipoles in the study of snarks  Accés obert

     Fiol, M.; Vilaltella Castanyer, Joan
    Electronic journal of combinatorics
    Vol. 22, num. 1, p. 1-20
    Data de publicació: 2015-02-25
    Article en revista
    Accés al text complet
  • El teorema del exceso espectral : variaciones y aplicaciones

     Fiol, M.
    Congreso Bienal de la Real Sociedad Matemática Española
    p. 100
    Data de presentació: 2015-02-05
    Presentació treball a congrés
  • Tecnicas de optimizacion en teoria de grafos, grupos y combinatoria. aplicaciones a redes, algoritmos y protocolos de comunicacion.

     Balbuena, C.; Fiol, M.; Comellas, F.; Fàbrega, J.; Zaragoza, M.; Pelayo, I. M.; Martí-Farré, J.; Marcote, F.; Caceres, J.; Dalfo, C.; López, S.C.; Tramuns, E.; Perez, S.; Muñoz, X.; Aguilo, F.; Aroca, J.; González, A.; Moreno, R.; Sau, I.; Valenzuela, J.; Abajo, E.; Llado, A.; Luz Puertas, M.; García, P.; Lozano, A.; Barriere, E.; Diánez, A.; Garijo, D.
    Projecte R+D+I competitiu
  • The spectral excess theorem for distance-regular graphs having distance-d graph with fewer distinct eigenvalues

     Fiol, M.
    Electronic notes in discrete mathematics
    Vol. 49, p. 457-463
    DOI: 10.1016/j.endm.2015.06.064
    Data de publicació: 2015-01-01
    Article en revista
  • José Gómez Martí 1968-2014: in memoriam

     Fiol, M.
    SCM/Notícies
    Vol. 38, p. 14-16
    Data de publicació: 2015
    Article en revista
  • On middle cube graphs  Accés obert

     Dalfo, C.; Fiol, M.; Mitjana, M.
    Electronic Journal of Graph Theory and Applications
    Vol. 3, num. 2, p. 133-145
    DOI: 10.5614/ejgta.2015.3.2.3
    Data de publicació: 2015
    Article en revista
    Accés al text complet
  • A family of Cayley digraphs of Abelian groups with small diameter

     Fiol, M.
    Graph Masters
    Data de presentació: 2014-11-01
    Presentació treball a congrés
  • On the local spectra of the subconstituents of a vertex set and completely pseudo-regular codes

     Cámara, M.; Fàbrega, J.; Fiol, M.; Garriga, E.
    Discrete applied mathematics
    Vol. 176, p. 12-18
    DOI: 10.1016/j.dam.2013.09.018
    Data de publicació: 2014-10-30
    Article en revista
  • The Laplacian spectral excess theorem for distance-regular graphs

     Van Dam, E.; Fiol, M.
    Linear algebra and its applications
    Vol. 458, p. 245-250
    DOI: 10.1016/j.laa.2014.06.001
    Data de publicació: 2014-10-01
    Article en revista
  • An interlacing approach for bounding the sum of Laplacian eigenvalues of graphs  Accés obert

     Abiad, A.; Fiol, M.; Haemers, Willem H.; Perarnau-Llobet, G.
    Jornadas de Matemática Discreta y Algorítmica - Discrete Mathematics Days
    p. 9-19
    Data de presentació: 2014-07-09
    Presentació treball a congrés
    Accés al text complet
  • Caracterizaciones combinatorias y algebraicas de grafos distancia-regulares  Accés obert

     Fiol, M.
    Jornadas de Matemática Discreta y Algorítmica
    p. 331-339
    Data de presentació: 2014-07-07
    Presentació treball a congrés
    Accés al text complet
  • A spectral characterization of strongly distance-regular graphs with diameter four

     Fiol, M.
    International Workshop on Optical Network Technologies
    p. 13
    Data de presentació: 2014-07-03
    Presentació treball a congrés
  • An interlacing approach for bounding the sum of Laplacian eigenvalues of graphs

     Abiad, A.; Fiol, M.; Haemers, Willem H.; Perarnau-Llobet, G.
    Linear algebra and its applications
    Vol. 448, p. 11-21
    DOI: 10.1016/j.laa.2014.02.003
    Data de publicació: 2014-05-01
    Article en revista
  • The (Delta,D) and (Delta,N) problems in double-step digraphs with unilateral distance

     Dalfo, C.; Fiol, M.
    Electronic Journal of Graph Theory and Applications
    Vol. 2, num. 1, p. 1-17
    Data de publicació: 2014
    Article en revista
  • Corrigendum to "Algebraic characterizations of regularity properties in bipartite graphs" Eur. J. Combin. 34 (2013) 1223-1231  Accés obert

     Abiad, A.; Dalfo, C.; Fiol, M.
    European journal of combinatorics
    Vol. 38, p. 130-132
    Data de publicació: 2014
    Article en revista
    Accés al text complet
  • Further topics in connectivity  Accés obert

     Balbuena, C.; Fàbrega, J.; Fiol, M.
    DOI: 10.1201/b16132
    Data de publicació: 2013-12-05
    Capítol de llibre
    Accés al text complet
  • Connectivity: properties and structure  Accés obert

     Balbuena, C.; Fàbrega, J.; Fiol, M.
    DOI: 10.1201/b16132
    Data de publicació: 2013-12-05
    Capítol de llibre
    Accés al text complet
  • Comments on “Extremal Cayley Digraphs of Finite Abelian Groups” [Intercon. Networks 12 (2011), no. 1-2, 125–135]  Accés obert

     Fiol, M.
    Journal of interconnection networks
    Vol. 14, num. 4, p. 1-4
    DOI: 10.1142/S0219265913500163
    Data de publicació: 2013-12
    Article en revista
    Accés al text complet
  • ID routing mechanism for opportunistic multi-hop networks

     Agusti, A.; Cervelló-Pastor, C.; Fiol, M.
    IEEE communications letters
    Vol. 17, num. 12, p. 2388-2391
    DOI: 10.1109/LCOMM.2013.101813.131559
    Data de publicació: 2013-12
    Article en revista
  • A simple and fast heuristic algorithm for edge-coloring of graphs

     Fiol, M.; Vilaltella Castanyer, Joan
    AKCE International Journal of Graphs and Combinatorics
    Vol. 10, num. 3, p. 263-272
    Data de publicació: 2013-10
    Article en revista
  • The (¿,D) and (¿,N) problems for New Amsterdam and Manhattan digraphs

     Dalfo, C.; Fiol, M.
    AKCE International Journal of Graphs and Combinatorics
    Vol. 10, num. 3, p. 273-283
    Data de publicació: 2013-10
    Article en revista
  • The (Delta,D) and (Delta,N) problems in double-step digraphs with unilateral diameter  Accés obert

     Dalfo, C.; Fiol, M.
    European Conference on Combinatorics, Graph Theory and Applications
    p. 91-96
    Data de presentació: 2013-09-09
    Presentació treball a congrés
    Accés al text complet
  • The spectral excess theorem for distance-biregular graphs  Accés obert

     Fiol, M.
    Electronic journal of combinatorics
    Vol. 20, num. 3, p. 1-10
    Data de publicació: 2013-08-16
    Article en revista
    Accés al text complet